Alert archive / Texas / Tornado Warnings in 2026

Tornado Warning 7, NWS Shreveport, LA

February 14, 2026Nacogdoches County, San Augustine County, Texas

NWS Shreveport, LA issued this tornado warning at Feb 14, 2026, 5:22 PM CST for Nacogdoches County, San Augustine County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 14, 2026, 5:22 PM CST (23:22 UTC)
Expired
Feb 14, 2026, 5:45 PM CST
In force
23 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Nacogdoches County, TX, San Augustine County, TX

The radar

The Shreveport radar (KSHV), 116 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 14, 3:49 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.4 hours before the alert went out and 313 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2026-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2026-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
109 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

397 
WFUS54 KSHV 142322
TORSHV
TXC347-405-142345-
/O.NEW.KSHV.TO.W.0007.260214T2322Z-260214T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
522 PM CST Sat Feb 14 2026

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  East Central Nacogdoches County in eastern Texas...
  Northwestern San Augustine County in eastern Texas...

* Until 545 PM CST.

* At 522 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Melrose, or 14 miles southeast of Nacogdoches,
  moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without
           shelter. Mobile homes will be damaged or destroyed. Damage
           to roofs, windows and vehicles will occur. Tree damage is
           likely.

* Locations impacted include...
  Chireno and Denning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

&&

LAT...LON 3149 9448 3155 9448 3158 9417 3143 9418
TIME...MOT...LOC 2322Z 271DEG 30KT 3152 9445

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

13
2 follow-up statements
904 
WWUS54 KSHV 142330
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
530 PM CST Sat Feb 14 2026

TXC347-405-142345-
/O.CON.KSHV.TO.W.0007.000000T0000Z-260214T2345Z/
Nacogdoches TX-San Augustine TX-
530 PM CST Sat Feb 14 2026

...TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR EAST
CENTRAL NACOGDOCHES AND NORTHWESTERN SAN AUGUSTINE COUNTIES...

At 530 PM CST, a severe thunderstorm capable of producing a tornado
was located 9 miles south of Martinsville, or 18 miles east of
Nacogdoches, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed. Damage
         to roofs, windows and vehicles will occur. Tree damage is
         likely.

Locations impacted include...
  Chireno and Denning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

&&

LAT...LON 3147 9439 3156 9440 3158 9417 3143 9418
TIME...MOT...LOC 2322Z 271DEG 30KT 3152 9444

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

20
259 
WWUS54 KSHV 142336
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
536 PM CST Sat Feb 14 2026

TXC347-405-142346-
/O.EXP.KSHV.TO.W.0007.000000T0000Z-260214T2345Z/
Nacogdoches TX-San Augustine TX-
536 PM CST Sat Feb 14 2026

...TORNADO WARNING WILL EXPIRE AT 545 PM CST FOR EAST CENTRAL
NACOGDOCHES AND NORTHWESTERN SAN AUGUSTINE COUNTIES...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 900 PM CST for a portion of
northeast Texas.

&&

LAT...LON 3156 9440 3158 9417 3143 9418 3147 9439
TIME...MOT...LOC 2330Z 271DEG 30KT 3151 9436

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Feb 14, 12:52 PM CST, 4 hours 30 minutes earlier. Its key messages:

  • Issued at 1238 PM CST Sat Feb 14 2026
  • A round of severe thunderstorms will proceed through the area this afternoon and evening with damaging winds and large hail the main impacts, especially along and south of I-20 (tornadoes cannot be ruled out).
  • Heavy rain and some flash flooding is most likely along and north of the I-30 corridor into south Arkansas (40% chance of > 3+ inches in 24 hours).
  • Above-normal temperatures and dry conditions will return next week.
Area forecast discussion, Feb 14, 12:52 PM CST, 4 hours 30 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1252 PM CST Sat Feb 14 2026

...New DISCUSSION...

.KEY MESSAGES...
Issued at 1238 PM CST Sat Feb 14 2026

- A round of severe thunderstorms will proceed through the area
  this afternoon and evening with damaging winds and large hail
  the main impacts, especially along and south of I-20 (tornadoes
  cannot be ruled out).

- Heavy rain and some flash flooding is most likely along and
  north of the I-30 corridor into south Arkansas (40% chance of >
  3+ inches in 24 hours).

- Above-normal temperatures and dry conditions will return next
  week.

&&

.DISCUSSION...
Issued at 1238 PM CST Sat Feb 14 2026

Near-term 14/16-18Z satellite imagery depicts an ongoing
atmospheric evolution as moisture and convection shifts eastward
across north-central Texas. As it does, moisture advection
continues apace with the 60-degree isodrosotherm roughly along or
near the I-20 corridor with robust southeasterly winds. Breaks in
cloud cover are more somewhat more voluminous across East Texas
into Central Louisiana, allowing for some instability enhancement
(still below 2000 J/kg) in an otherwise low-CAPE/high-shear storm
setup. High- resolution guidance continues to suggest a linear
storm mode with QLCS impacts more likely among the convective
group (meaning quick-spin up tornadoes and damaging winds are
primary concerns). Secondary concerns continue to be with flash
flooding from any efficient rainfall rates (40% chance of > 3+
inches in 24 hours) due to training thunderstorm lines along and
north of I-30, however, dry antecedent soils and the progression
of the QLCS system will preclude those areas from more serious
impacts.

The post-frontal environment arriving later Sunday into Monday
will reintroduce dry and warm conditions across the Four State
Region as broad ridging displaces more troughing and associated
weather activity into the Great Plains. Long-range guidance
continues to suggest temperature maximums reaching into the lower
80s by the middle of next week before the next frontal boundary
approaches the area by the weekend. /16/

&&

.AVIATION...
(18Z TAFS)
Issued at 1145 AM CST Sat Feb 14 2026

Low cigs prevail over much of the region as showers begin to
develop in eastern TX. These showers will grow in extent and
intensity as they propagate eastward. Western and northern
terminals may begin to see VCSH immediately, but the line of
stronger thunderstorms isn't expected to impact our region until
at least 14/21z. Showers and thunderstorms will continue into
Sunday morning and will be accompanied by gusty southerly winds.
Winds are expected to quickly shift out of the northwest following
the passage of the main line of storms. Fog is not expected at
this time, but decreases in visibility with heavier showers will
be possible. /57/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 1221 AM CST Sat Feb 14 2026

Spotter activation may be needed later this afternoon through
tonight with the threat of strong to severe thunderstorms and
flash flooding.

/19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  69  48  72 / 100  20   0   0
MLU  60  70  47  69 /  90  60   0   0
DEQ  52  66  40  69 / 100  10   0   0
TXK  58  68  45  71 / 100  20   0   0
ELD  56  68  43  70 / 100  50   0   0
TYR  56  66  46  72 /  90   0   0   0
GGG  56  67  45  72 / 100  10   0   0
LFK  56  67  49  73 / 100   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

DISCUSSION...16
AVIATION...57

In the hours before

Special weather statement, Feb 14, 3:21 PM CST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
321 PM CST Sat Feb 14 2026

TXZ124-125-136-137-150-142145-
Gregg TX-Rusk TX-Upshur TX-Wood TX-Smith TX-
321 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT GREGG...NORTHWESTERN
RUSK...WESTERN UPSHUR...EASTERN SMITH AND SOUTHEASTERN WOOD COUNTIES
UNTIL 345 PM CST...

At 321 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 6 miles west of Hawkins to near
Whitehouse, or extending from 13 miles southeast of Mineola to near
Whitehouse, moving east at 55 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Tyler, Longview, Kilgore, Whitehouse, White Oak, Gladewater,
  Gilmer, Overton, Big Sandy, Hawkins, Clarksville City, East
  Mountain, Liberty City, West Mountain, Rosewood, New Chapel Hill,
  Winona, Union Grove, Warren City and Midway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3261 9535 3288 9491 3256 9479 3237 9473
      3221 9530 3243 9534 3257 9541
TIME...MOT...LOC 2121Z 256DEG 47KT 3257 9530 3246 9523 3227 9522

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

57
Local storm report, Feb 14, 3:45 PM CST, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
345 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     Tstm Wnd Gst     6 WNW Tyler             32.35N 95.40W
02/14/2026  M61 MPH          Smith              TX   ASOS

            Measured at Tyler Pounds Field Airport ASOS.

&&

20
Special weather statement, Feb 14, 4:00 PM CST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
400 PM CST Sat Feb 14 2026

TXZ096-097-110>112-142300-
Camp TX-Bowie TX-Morris TX-Cass TX-Red River TX-
400 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHERN BOWIE...
MORRIS...CASS...NORTHEASTERN CAMP AND SOUTHEASTERN RED RIVER COUNTIES
UNTIL 5 PM CST...

At 400 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from near Us 259 And I 30 Intersection to
over Lone Star, or extending from 16 miles southeast of Boxelder to
16 miles east of Pittsburg, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Atlanta, Daingerfield, Linden, Hughes Springs, Lone Star, Queen
  City, Naples, Redwater, Maud, Omaha, Rocky Branch, Jenkins, Us 259
  And I 30 Intersection, Kildare, Dalby Springs, Fairview, Avinger,
  Douglassville, Marietta and Bryans Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3338 9480 3340 9417 3319 9416 3288 9419
      3288 9471 3290 9471 3291 9477 3315 9480
TIME...MOT...LOC 2200Z 268DEG 25KT 3330 9468 3315 9469 3291 9470

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

13
Local storm report, Feb 14, 4:42 PM CST, 40 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
442 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     Tstm Wnd Dmg     2 S Gilmer              32.70N 94.94W
02/14/2026                   Upshur             TX   Public

            An mPING report of 1-inch tree limbs broken
            was submitted at 3:38PM south of Gilmer, TX.

&&

16
Special weather statement, Feb 14, 4:58 PM CST, 24 minutes before
Special Weather Statement
National Weather Service Shreveport LA
458 PM CST Sat Feb 14 2026

LAZ001-002-TXZ112-126-138-150-151-153-142345-
Marion TX-Bossier LA-Caddo LA-Harrison TX-Shelby TX-Panola TX-
Cass TX-Rusk TX-
458 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT CADDO AND NORTHWESTERN
BOSSIER PARISHES AND EASTERN HARRISON...EASTERN MARION...PANOLA...
SOUTHEASTERN RUSK...NORTHWESTERN SHELBY AND SOUTHEASTERN CASS
COUNTIES UNTIL 545 PM CST...

At 458 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from over McLeod to 6 miles south of Minden,
or extending from 13 miles south of Atlanta to 17 miles southeast of
Henderson, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Shreveport, Bossier City, Marshall, Carthage, Vivian, Greenwood,
  Blanchard, Waskom, Benton, Tatum, Tenaha, Timpson, Plain Dealing,
  Oil City, Beckville, Mooringsport, Hosston, Rodessa, Belcher and
  Ida.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3196 9480 3243 9443 3303 9422 3302 9367
      3268 9365 3223 9396 3220 9399 3220 9404
      3214 9404 3190 9425
TIME...MOT...LOC 2258Z 267DEG 29KT 3294 9412 3265 9413 3239 9431 3193
9467

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

13
Local storm report, Feb 14, 5:12 PM CST, 10 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
512 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     Tstm Wnd Dmg     2 WSW Union Grove       32.57N 94.93W
02/14/2026                   Upshur             TX   Public

            An mPING report of power lines down was
            submitted north of Gladewater, TX.

&&

16

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 3:21 PM CSTSpecial Weather StatementSHVGregg, Smith, Upshur24 min
Feb 14, 3:36 PM CSTSevere Thunderstorm WarningSHVCherokee, Gregg, Harrison, Marion, Rusk, Smith and 1 more39 min
Feb 14, 4:00 PM CSTSpecial Weather StatementSHVCass, Morris60 min
Feb 14, 4:03 PM CSTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Rusk42 min
Feb 14, 4:05 PM CSTTornado WarningSHVGregg, Harrison25 min
Feb 14, 4:12 PM CSTSevere Thunderstorm WarningSHVCass, Cherokee, Gregg, Harrison, Marion, Panola and 2 more48 min
Feb 14, 4:29 PM CSTTornado WarningSHVHarrison18 min
Feb 14, 4:43 PM CSTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Rusk, San Augustine, Shelby47 min
Feb 14, 4:58 PM CSTSpecial Weather StatementSHVHarrison, Panola47 min
Feb 14, 5:29 PM CSTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby46 min

Nearby

Tornado Warnings in Texas, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.